MathSciNet Relay Station
MathSciNet bibliographic data
MR1371649 (97f:31011) 31B15 (52A40)
Caffarelli, Luis A.; Jerison, David; Lieb, Elliott H. On the case of equality in the Brunn-Minkowski inequality for capacity. Adv. Math. 117 (1996), no. 2, 193–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement